MathSciNet Relay Station
MathSciNet bibliographic data
MR2197449 57R52 (57N13 57N37)
Saeki, Osamu Stable mapping class groups of 4-manifolds with boundary. Trans. Amer. Math. Soc. 358 (2006), no. 5, 2091–2104 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement